# SDR SIMA20140130004

- Difficulty date: January 30, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- Aircraft time: 29,239 hours, 26,828 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12041320057
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE 1 RT UPPER SKIN DAMAGED BETWEEN STRINGER 4R & STRINGER 14R.  REMOVED DAMAGED FWD FUSELAGE 1 UPPER SKIN FROM STRINGER 1 TO STRINGER 14R & INSTALLED NEW SKIN PANEL IAW SRM 51-40-02, 51-20-01, 51-20-03 & 51-40-06.
